# SDR AU010243

- Difficulty date: February 26, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAINS SLIDING WINDOW STUCK OPEN. INVESTIGATION FOUND WORN TRACK AND UPPER ROLLER.
